| Catalog Number |
42511E |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material #: 42511e.Batch#: unknown.It was reported by customer that the tubing comes apart easily and because of this, patients have bled because it wasn't caught in time.Ref number: 42511e.No serial number given at the time of the call.Please send ack letter and closure letter.Verbatim: rcc received a complaint via phone.Pir attached.Customer states that the tubing comes apart easily and because of this, patients have bled because it wasn't caught in time.Ref number: 42511e.No serial number given at the time of the call.Please send ack letter and closure letter.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of sets come apart easily could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 42511e because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.